| Model Number |
02.07.0034RP |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain due to a patellar dislocation and the cause is unknown.The surgeon revised the liner, femur and patella.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19 december 2022: lot 2213505: (b)(4) items manufactured and released on 26-aug-2022.Expiration date: 2027-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.